Journal of Differential Geometry

Tight topological embeddings of the Moebius band

Nicolaas H. Kuiper

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 271-283.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430493

Digital Object Identifier
doi:10.4310/jdg/1214430493

Mathematical Reviews number (MathSciNet)
MR0314057

Zentralblatt MATH identifier
0234.53048

Subjects
Primary: 57A35

Citation

Kuiper, Nicolaas H. Tight topological embeddings of the Moebius band. J. Differential Geom. 6 (1972), no. 3, 271--283. doi:10.4310/jdg/1214430493. https://projecteuclid.org/euclid.jdg/1214430493


Export citation